Rib pain on filgrastatin

Has anyone else had rib pain following filgrastatin injection?

Hi I don’t get rib pain but do get lower back pain at the last injection. I had shoulder pain last time. Because it’s stimulating your bone marrow that’s why you get bone pain. If you have any breathlessness you should speak to your helpline xx

I had terrible back pain with this drug and always exactly 1 hour after I injected it. Legs and hips become very painful too.

Me too. The next day my leg hurts when I walk. It’s horrible isn’t it. Having to do this every 3 weeks.

Slight rib pain, lower back, hips and legs on the last injection which I took yesterday. I couldn’t walk today. It feels like an intense deep ache. Really hoping I feel better by tomorrow because I’m exhausted from all these different side effects, one after the other. The headaches have been the worst.

My headaches have been there since I started the injections. Even paracetamol has only helped a little.